skip to Main Content
Call Us Today: 045 868112 info@marronspharmacy.ie

Lemsip Max Cold & Flu 1000mg Paracetamol – 5 Sachets – Lemon

5.50

For the relief of symptoms associated with colds or flu

Description

Lemsip Max Cold & Flu is used to relive the symptoms of colds and flu including headache, sore throat, body ache, fever and pain. Each Sachet contains 1000mg of paracetamol.

Do not take with any other paracetamol products.

Due to the danger of paracetamol toxicity, we will only sell one pack of paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist.

Add one sachet of powder to a mug and fill with hot water (not boiling), stir until dissolved. Take 1 sachet every 4 hours, do not exceed 4 sachets in any 24 hours. Do not give to children under 12.

Ingredients:

Paracetamol 1000mg, it’s action is Analgesic for the relief of Headache, sore throat, fever, body aches and pains.

Powder for oral solution also contains sodium citrate, sucrose, saccharin sodium, aspartame (E951), lactose, see leaflet enclosed for further information. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.

Warnings:

Keep out of the reach and sight of children.

Contains Paracetamol, Do not take with any other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.